logo BDSP

Base documentaire


Votre avis nous intéresse

Le réseau BDSP met en oeuvre un projet d'innovation et d'amélioration de ses services, dans le souci constant de proposer des contenus de qualité adaptés aux besoins des utilisateurs.

Identifier de nouvelles sources de financements est la condition nécessaire pour assurer la poursuite et la pérennité de cet outil unique qu'est la BDSP, tout en le faisant évoluer.

Pour définir un nouveau modèle économique, nous avons besoin de votre avis : merci de répondre à notre enquête (temps estimé : 5 minutes).

Participer maintenant
Participer plus tard J'ai déjà participé

  1. Hepatitis, rash and eosinophilia following trichloroethylene exposure : A case report and speculation on mechanistic similarity to halothane induced hepatitis.

    Article - En anglais

    Case Report : A previously healthy 30-year-old male began work as a degreaser.

    The solvent used in the degreasing operation was trichloroethylene.

    Over the next month he experienced symptoms of weakness, dizziness, decreased appetite, nausea, abdominal pain, diarrhea, fever, chills, dry skin, red rash with bumps, peeling face, and itching.

    At that time he had marked liver enzyme elevation without evidence of cholestasis.

    CBC was remarkable for a significant number of atypical lymphocytes.

    Two weeks later his liver enzymes showed a marked reduction in ALT from a peak of 1250 IU to 717 IU.

    Tests for Hepatitis A, B, and C, CMV, HIV1 were all negative.

    The night following his first day back at work he had a recurrence of a red, diffuse rash without any consumption of alcohol.

    The rash caused tremendous itching.

    Over the next few days off work the rash continued and peeled.

    Physical examination one week after re-exposure was remarkable for diffuse, erythematous rash ; some peeling skin and pitting edema to the knees.

    ALT was 517 IU/L. White blood cell count was 10,100/mm3 with 27% eosinophilia.

    Conclusion :

    This patient had possibly experienced sensitization to trichloroethylene, or more likely, to one of its metabolites.

    Similar symptoms attributed to trichloroethylene have been reported in only a few other patients.

    Patch testing with trichloroethylene and its metabolites may better clarify a causal relationship in future patients. (...)

    Mots-clés Pascal : Ethylène(trichloro), Dégraissant, Solvant organique, Hépatite, Peau pathologie, Halothane, Etude comparative, Homme, Etude cas, Eosinophilie, Toxicité, Exposition professionnelle, Médecine travail, Exanthème, Mécanisme action, Composé volatil, Appareil digestif pathologie, Foie pathologie

    Mots-clés Pascal anglais : Ethylene(trichloro), Degreasing agent, Organic solvent, Hepatitis, Skin disease, Comparative study, Human, Case study, Eosinophilia, Toxicity, Occupational exposure, Occupational medicine, Exanthema, Mechanism of action, Volatile compound, Digestive diseases, Hepatic disease

    Logo du centre Notice produite par :
    Inist-CNRS - Institut de l'Information Scientifique et Technique

    Cote : 96-0416818

    Code Inist : 002B03L06. Création : 10/04/1997.